Generalized orders of entire functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 105-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_5_a16,
author = {Ya. D. P'yanylo},
title = {Generalized orders of entire functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {105--108},
year = {1975},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_5_a16/}
}
Ya. D. P'yanylo. Generalized orders of entire functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 105-108. http://geodesic.mathdoc.fr/item/IVM_1975_5_a16/